Robust stability and controllability of stochastic differential delay equations with Markovian switching

Yuan, Chenggui and Mao, Xuerong (2004) Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica, 40 (3). pp. 343-354. ISSN 0005-1098

Full text not available in this repository.Request a copy

Abstract

In this paper, we investigate the almost surely asymptotic stability for the nonlinear stochastic differential delay equations with Markovian switching. Some sufficient criteria on the controllability and robust stability are also established for linear stochastic differential delay equations with Markovian switching.

ORCID iDs

Yuan, Chenggui and Mao, Xuerong ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;